# SDR AT9900052

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125151N
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION AT END TIE AT STA 996 L-27L AND L-28L.  REMOVED AND REPLACED END TIE FITTINGS, DRILLED NEW PART, DEBURRED, TREATED, PRIMED AND INSTALLED NEW PARTS IAW DC9 SRM 51-30-2, 51-30-5, 51-10-3, 51-10-4, 53-01 FIG 1.
